# SDR 99T64R685EWA

- Difficulty date: December 7, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, C-PIT DOOR FUSELAGE CUT OUT AFT LOWE CORNER LOOSE RIVETS AND CRACKED LIP ON FRAME.  CUT OFF DAMAGED SEAL DEPRESSOR.  FABRICATED TWO REPAIR STRAPS AND INSTALLED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/23/99.  (M)
